MathSciNet Relay Station
MathSciNet bibliographic data
MR1269692 57M25 (52B99 57M40 57M50 57N12 57Q05)
Armentrout, Steve Knots and shellable cell partitionings of $S^3$. Illinois J. Math. 38 (1994), no. 3, 347–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement